We use cookies to give you the best possible experience on our site. By continuing to use the site you agree to our use of cookies.
Close cookie message

Main Content Link

Lemsip Max All In One Lemon Menthol 10S

By law, we’re only permitted to sell you 2 of this item

Sorry, this product is currently not available.

Product information

Description

Powder for Oral Solution

Phenylephrine Hydrochloride, Paracetamol, Guaifenesin

For the symptomatic relief of colds and flu including chesty coughs

Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose
Ingredients (per sachet): Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough

Lemsip and the Sword symbol are trade marks

  • For fever, head & body aches, blocked nose, sore throat and chesty cough

Information

Ingredients:

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Also includes Aspartame (E951), Sucrose, Lactose, Sulphite and Sodium (see leaflet for further information)

Storage:

  • Do not store above 25°C. Store in the original package.

Preparation and Usage:

Read the enclosed leaflet before using the product.

Directions
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.

Manufacturer Address:

MA Holder/Manufacturer:
Reckitt Benckiser Healthcare (UK) Limited,
Hull,
HU8 7DS.

Safety Warning:

Do not exceed the stated dose.

Warnings
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if:
You are pregnant or breastfeeding.

Lower Age Limit:

Advisory Years : 12

Net Contents:

10 x Sachets

Using product information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2013

Reserve a slot for either home delivery or collection

Book a slot

Basket0 items

Basket Summary

Guide price About Guide Price

Clubcard points

MultiBuy Savings

Checkout button

View full basket
Checkout